# SDR USAA2013110100002

- Difficulty date: October 11, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 41,475 hours, 17,045 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK,  FOUND DELAMINATION ON FLOOR PANEL 221EF BETWEEN FRAMES 16 TO 20, Z-500, -Y254. REPLACED FLOOR PANEL IAW IRM 9701, REVISION G.
